Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    ScottyShotty is offline Associate Member
    Join Date
    Jul 2005
    Posts
    270

    Should you split nolv up through the day?

    Split it up through out the day, or take it all at once a day?

  2. #2
    thejuiceisloose's Avatar
    thejuiceisloose is offline Senior Member
    Join Date
    Jun 2004
    Location
    FL
    Posts
    1,968
    I take it all @ once. Usually close to bedtime. Clomid on the other hand, I split up

  3. #3
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    Quote Originally Posted by thejuiceisloose
    I take it all @ once. Usually close to bedtime. Clomid on the other hand, I split up
    agreed.

  4. #4
    ScottyShotty is offline Associate Member
    Join Date
    Jul 2005
    Posts
    270
    thanks for the info because I have slioght gyno and its active and will be starting my first cycle(coming tomorrow) and I think I'll try 55 mg ed to try to combat the gyno a little with prevention.

  5. #5
    thejuiceisloose's Avatar
    thejuiceisloose is offline Senior Member
    Join Date
    Jun 2004
    Location
    FL
    Posts
    1,968
    IMO I would get rid of the gyno first or @ least keep it wayyy under control before you start your cycle. IMO, its better to prevent gyno, than treat it bro. Since your estrogen levels go up when you sleep take it close to bedtime as I suggested and agreed by smokethedays

  6. #6
    ScottyShotty is offline Associate Member
    Join Date
    Jul 2005
    Posts
    270
    Yea I know. Its just that it seems to be getting out of control(one side) and I'm guessing Im gonna need surgeyr anyway.Thanks though maybe I'll take just the nolv for a month to see if the irritation stops.Fn Gyno!!!

  7. #7
    taquipariu's Avatar
    taquipariu is offline Associate Member
    Join Date
    Mar 2003
    Location
    BRazil
    Posts
    232
    Quote Originally Posted by ScottyShotty
    Yea I know. Its just that it seems to be getting out of control(one side) and I'm guessing Im gonna need surgeyr anyway.Thanks though maybe I'll take just the nolv for a month to see if the irritation stops.Fn Gyno!!!
    If that is you on the avatar... just kidding man, but take a look and be calm, because when I was on my cycle, I had an itching very hard on my nipples... And then it became nothing afterwards... It wasn´t psychological, but it was very bad. Take tamoxifen , that is made for this type of hormonal accumulation. It takes ths itching off, but is works after a week or more.

    I really recommend you to be calm... I passed through this, and almost asked a doctor about it... but now I´m ok.

    But in the other hand, if you calm down and see it is a hard time, go and talk about surgery...

    Hope I have helped...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •